Addiction Survivors Peer-Support Forum

Addiction Survivors Peer-Support Forum (http://www.addictionsurvivors.org/vbulletin/index.php)
-   Side effects (http://www.addictionsurvivors.org/vbulletin/forumdisplay.php?f=78)
-   -   Limb numbness (http://www.addictionsurvivors.org/vbulletin/showthread.php?t=29594)

laman78 08-27-2014 09:01 PM

Limb numbness
 
Any one else wake up to numb hands or feet?

hunter71 08-27-2014 09:12 PM

I have noticed it myself as well. Glad to hear it isn't just me - but I did notice it with higher doses of any opiates.

laman78 08-29-2014 09:53 AM

I take 2 8 my strips a day. What is your dose hunter71?

hunter71 09-08-2014 09:21 AM

I am around 4 - 5 mgs. each day. I wake up each day with numb hands, and wish someone more knowledgeable would chime in. Good luck.

gm23 10-14-2014 11:15 PM

Almost every morning I wake up with numb hands. I've been taking subs for 5 months now.

MattC42286 10-15-2014 10:28 AM

Hi gm23. I also sometimes wakeup with numb hands. I think it because of sleeping on them or letting them dangle unknowingly. Could be wrong but I would check that out. Good luck. Matt

gm23 10-15-2014 12:16 PM

@mattc42286, thanks for the reply. i also thought the same thing as you. i just had my monthly appt and i told my doc what was going on with my numb hands. he said its a common side effect of taking suboxone.

CaliSurvivor 12-03-2014 12:00 AM

I've been on Buprenorphine/Naloxone for a little over four years. I woke up last week and my pinky, ring, and middle fingers on both hands were numb. They stayed numb all day long and I started to worry after 5 hours or so. I tried exercising to get my heart rate up and my blood pumping with no luck. That's the only time it ever happened. Interesting.

briantheplumber 12-22-2014 06:59 PM

finger numbness
 
im getting pain and numbness in my hands when i wake in the morning. like my hands are clinched and tight when i sleep. i have a appointment tommorow and ill ask my doctor and let you know what he says....

briantheplumber 12-22-2014 07:05 PM

Quote:

Originally Posted by laman78 (Post 444885)
Any one else wake up to numb hands or feet?

its happing to me too. goes away after a hour or so but i feel pain in my hands... cramping almost.

laman78 01-14-2015 09:04 PM

Seems we all are experiencing the same thing. Its every morning and sometimes I wake up during the night and my hands are numb too...It does go away after a few minutes but I guess that's just something we have to deal with as aggravating as it is..lol

laman78 09-23-2015 10:24 PM

I still have to hands and feet getting numb when I wake up never found out why guess it just one of them things I'll have to deal with for now. I know one thing I'm not going back to pain killers the subs did save my life .

Addict 70 09-23-2016 10:55 PM

Slow to reply lol
 
:eek:I to wake up all hourof the night with numb limbs. I had no idea this was a side effect of suboxone until i came acrossed this post seconds ago. Does anyone have any idea what causes it? Seems like it def can't be good.
:confused:

chubbylovin 01-31-2017 10:27 PM

what have you tried to help with the numbness?

chubbylovin 01-31-2017 10:50 PM

Im a 38 year old male who's been on subs for 2 years.I started have numb hands and arms 6 months after i started taking this poison. I've also had sore tendons mostly in my knees ,elbows, but more recently carpal tunnel.I can still paint but unable to do drywall work
.

nan 02-01-2017 10:17 PM

Hi chubbylovin, Wondering what dose you are taking. Perhaps if you lowered the dose the symptoms might subside. You say you have been on the medication for 2 years. Have you participated in any therapy, meetings, etc. during your recovery? Lots of times surgery corrects carpal tunnel. What has your doctor said about this? Nice to hear from you and hope symptoms get better soon.

nan

chubbylovin 02-07-2017 09:20 AM

Quote:

Originally Posted by nan (Post 474030)
Hi chubbylovin, Wondering what dose you are taking. Perhaps if you lowered the dose the symptoms might subside. You say you have been on the medication for 2 years. Have you participated in any therapy, meetings, etc. during your recovery? Lots of times surgery corrects carpal tunnel. What has your doctor said about this? Nice to hear from you and hope symptoms get better soon.

nan


Hi nan, IM only taking 8 mil and I haven't gone to any 12 step programs but Suboxone got me off a lot of other drugs. I pay out of pocket so i don't want to take the risk of failing my UA and have to pay double.in fact I have never failed or even experimented with other drugs the whole tim ive been on suboxon.Even though I do take Suboxone my mind is actually clear, my life is stable and I started my own painting business last year.I wouldn't want to change that for anything at the moment. I have asked my dr if he thought the symptoms could be related, hes response was " Yes probably" with a rude chuckle! Thats because my clinic is a money racket and not a true place to get care.

nan 02-11-2017 12:55 AM

Hello, So happy to hear you have a stable life, new business, and a clear mind. That is what suboxone allows you to have. Have you been on 8 mg for the entire 2 years? Just wondering if you lowered the dose if that would help the numbness. How often does the dr require visits? Does he give refills? Sorry you don't get better "care" at your clinic, but at least you have been able to access the medication and it is doing its job. I hope you will think about getting into therapy to work through what caused your addiction so you will have the necessary tools to continue in recovery.

nan

chubbylovin 03-11-2017 12:30 PM

Quote:

Originally Posted by chubbylovin (Post 473998)
what have you tried to help with the numbness?

taking less and more water

chubbylovin 03-11-2017 12:35 PM

I cant believe so many other people have had this problem and i agree it cant be good. kind of scary, i wake up all kind of numb and strange pains. i take suboxon pills I wonder if this could be from the nolaxon?

NancyB 03-11-2017 07:34 PM

Hi chubbylovin, have you been taking 8mg for the two years you've been taking Suboxone?

It likely isn't from the naloxone because it has poor bioavailability sublingually and in the GI tract - so not much gets into your system. It's only there to prevent IV misuse.

Do you sleep in one position all night? Do you sleep soundly?

Sorry for all the questions.

Nancy


All times are GMT -4. The time now is 05:52 AM.

Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2018, vBulletin Solutions, Inc.
© 2014 Addiction Survivors